Journal of Differential Geometry

Completeness of Lorentz manifolds of constant curvature admitting Killing vector fields

Yoshinobu Kamishima

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 37, Number 3 (1993), 569-601.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214453900

Digital Object Identifier
doi:10.4310/jdg/1214453900

Mathematical Reviews number (MathSciNet)
MR1217161

Zentralblatt MATH identifier
0792.53061

Subjects
Primary: 53C50: Lorentz manifolds, manifolds with indefinite metrics

Citation

Kamishima, Yoshinobu. Completeness of Lorentz manifolds of constant curvature admitting Killing vector fields. J. Differential Geom. 37 (1993), no. 3, 569--601. doi:10.4310/jdg/1214453900. https://projecteuclid.org/euclid.jdg/1214453900


Export citation